Previous |  Up |  Next


iteration; symmetric and monotone positive solution; nonlinear boundary value problem; $p$-Laplacian
In the paper, we obtain the existence of symmetric or monotone positive solutions and establish a corresponding iterative scheme for the equation $(\phi _p(u^{\prime }))^{\prime }+q(t)f(u)=0$, $0<t<1$, where $\phi _p(s):=|s|^{p-2}s$, $p>1$, subject to nonlinear boundary condition. The main tool is the monotone iterative technique. Here, the coefficient $q(t)$ may be singular at $t=0,1$.
[1] J. Wang: The existence of positive solutions for the one-dimensional $p$-Laplacian. Proc. Am. Math. Soc. 125 (1997), 2275–2283. DOI 10.1090/S0002-9939-97-04148-8 | MR 1423340 | Zbl 0884.34032
[2] L.  Kong, J. Wang: Multiple positive solutions for the one-dimensional $p$-Laplacian. Nonlinear Analysis 42 (2000), 1327–1333. DOI 10.1016/S0362-546X(99)00143-1 | MR 1784078
[3] D. Guo, V. Lakshmikantham: Nonlinear Problems in Abstract. Cones. Academic Press, Boston, 1988. MR 0959889
[4] X.  He, W.  Ge: Twin positive solutions for the one-dimensional $p$-Laplacian. Nonlinear Analysis 56 (2004), 975–984. DOI 10.1016/ | MR 2038732 | Zbl 1061.34013
[5] R. I. Avery, C. J. Chyan, and J. Henderson: Twin solutions of boundary value problems for ordinary differential equations and finite difference equations. Comput. Math. Appl. 42 (2001), 695–704. DOI 10.1016/S0898-1221(01)00188-2 | MR 1838025
[6] R. P. Agarwal, H.  Lü and D. O’Regan: Eigenvalues and the one-dimensional $p$-Laplacian. J.  Math. Anal. Appl. 266 (2002), 383–340. DOI 10.1006/jmaa.2001.7742 | MR 1880513
[7] Y.  Guo, W.  Ge: Three positive solutions for the one-dimensional $p$-Laplacian. Nonlinear Analysis 286 (2003), 491–508. MR 2008845 | Zbl 1045.34005
[8] H. Amann: Fixed point equations and nonlinear eigenvalue problems in order Banach spaces. SIAM Rev. 18 (1976), 620–709. DOI 10.1137/1018114 | MR 0415432
Partner of
EuDML logo